MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 82011
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Nurse practitioner administered vaccine and noticed that the needle did not retract.

Brand Name
EASYPOINT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key9797797
Report Number9797797
Device Sequence Number2891026
Product Code FMI
UDI-Device Identifier00613703820105
UDI-Public(01)00613703820105
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/11/2020
Report Date (Section F) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82011
Device Catalogue Number82011
Device Lot NumberK180904
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/11/2020